Volume 21, Number 1, March 2016

Table of Contents

Articles

FIXED POINT THEOREMS FOR CONTRACTIVE SET-VALUED MAPPINGS PDF
Jin-Gui Chen, Zhi-Yuan Li 1-13
STABLE SOLUTIONS AND BIFURCATION PROBLEM FOR ASYMPTOTICALLY LINEAR HELMHOLTZ EQUATIONS PDF
Imed Abid, Makkia Dammak, Ikmar Douchich 15-31
FIXED POINT RESULTS IN ORBITALLY 0-σ-COMPLETE METRIC-LIKE SPACES VIA RATIONAL CONTRACTIVE CONDITIONS PDF
Hemant Kumar Nashine, Anita Gupta, Zoran Kadelburg, Atul Kumar Sharma 33-54
A NOTE ON LOCALLY η-INVEX SET PDF
G. C. Nayak, P. K. Das 55-64
ON A HIGH ORDER ITERATIVE SCHEME FOR A NONLINEAR WAVE EQUATION WITH THE SOURCE TERM CONTAINING A NONLINEAR INTEGRAL PDF
Nguyen Huu Nhan, Le Thi Phuong Ngoc, Tran Minh Thuyet, Nguyen Thanh Long 65-84
A STUDY OF GENERALIZED PD-OPERATORS ON PROBABILISTIC METRIC SPACE PDF
Arvind Bhatt 85-93
STABILITY OF PEXIDERIZED CAUCHY FUNCTIONAL EQUATION IN FELBIN'S TYPE FUZZY NORMED LINEAR SPACES PDF
G. Zamani Eskandani 95-104
ON THE CONVERGENCE OF ITERATIVE METHODS WITH APPLICATIONS IN GENERALIZED FRACTIONAL CALCULUS PDF
George A. Anastassiou, Ioannis K. Argyros 105-120
WEAK CONVERGENCE OF A NEW PROJECTION ALGORITHM FOR VARIATIONAL INEQUALITIES IN BANACH SPACES PDF
Ying Liu 121-129
COMMON AND COINCIDENCE FIXED POINT THEOREMS FOR ASYMPTOTICALLY REGULAR MAPPINGS IN 2-BANACH SPACES PDF
M. Pitchaimani, D. Ramesh Kumar 131-144
RANDOM HYBRID FIXED POINT THEOREMS FOR MONOTONE MAPPINGS IN PARTIALLY ORDERED POLISH SPACES WITH APPLICATIONS PDF
Bapurao C. Dhage 145-170
ENERGY ESTIMATES AND LOCAL EXISTENCE RESULTS FOR A MILDLY DEGENERATE WAVE EQUATION WITH DAMPING IN UNBOUNDED DOMAINS PDF
Perikles Papadopoulos, Alexandros Pappas 171-182


ISSN: 1229-1595 (Print), 2466-0973 (Online)